Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Luvox Problem Please Help Phillipa

Posted by johnnyj on September 5, 2006, at 17:00:09

In reply to Re: Luvox Problem Please Help femenist, posted by Phillipa on September 2, 2006, at 19:45:34

Hello,

What side effects did you have when you started Luvox? Did it make you more anxious? Can you give me some detail? I would really appreciate it. Thank you Phillipa.

Johnnyj


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:johnnyj thread:682053
URL: http://www.dr-bob.org/babble/20060901/msgs/683426.html